# SDR FDEA202409101269

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 64,589 hours, 25,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THERE WAS A VERY LOUD SQUEAL COMING  FROM THE LEFT ENTRY DOOR.  PERFORMED GVI OF L1 DOOR SEAL, SEAL RETAINER AND  THRESHOLD WITH NO DEFECTS OR DEBRIS NOTED, REF AMM  52-09-01-6. CLEANED DOOR SEAL AND SEAL FAIRING  SURFACE, REF SAME. SUSPECT DOOR SEAL WAS NOT FULLY  MATED WHEN CLOSED PRIOR TO DEPARTURE. NO HISTORY  FOR THIS ITEM. OK TO CONTINUE.
